Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pimples on forehead, pus discharge on squeezing, scars. Suggest creams to reduce scars and pimples?

i am having a lot of problems with pimples , especially on my forehead . i can t help but squeeze them because it hurts a lot if there is pus . i have so many scars on my forehead now. i am currently trying fadeout cream, please give some info about decreasing pimples and getting rid of scars. pimples are not deep, and are small.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM
You are most probably suffering from septic or inflammatory acne (i.e pimples superinfected by bacterial infection). In order to deal with this you will need lotions such as salicylic acid or benzoyl peroxide 5% associated with oral antibiotics such as doxycycline or clindamycin (could be applied topically too). You will need to apply them 1-3 times daily for a month. You can also pay a visit to a dermatologist for proper review and medications.

Hope this helps
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor